Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Profuse sweating with vomiting sensation, weakness in knees followed by trembling and collapse. What could be the cause?

Hi im Cheryllynne and I was windering a momment ago I was sweating like crazy and I wanted to vomit and all of a sudden my knees felt so weak...I felt weak and I ran to.the kitchen to get some juice mabe it will make me feel better I forced my self to drink it and I fell to the.ground panting and shaking what happend to me
Asked On : Fri, 20 Jul 2012
Answers:  1 Views:  189
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
General & Family Physician 's  Response
You haven't mentioned your age. The symptoms you had could be possibly to two reasons.
1. you may be having hypoglycemia which means you blood sugar levels may have fallen due to which the glucose supply to your brain decreased and you feel dizzy. secondly it occurs due to fall in blood pressure. if you are young and don't any history of diabetes then the best remedy for both is take adequate fluids like citric and fruit juices. if possible check your blood pressure and blood sugar levels when ever you develop such symptoms.
Dr M Ishfaq Habib
Answered: Fri, 20 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor